# SDR TWAA0002701

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Inoperative
- Location: Row 22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS FROM ROW 22 BACK TO THE GALLEY WERE FLASHING ON AND OFF.  REPLACED THE BATTERY PACK.  CHECK-C 12-6-99.
